Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Using Mintop hairfall solution. Internet says discontinuing it will cause baldness. Opinion?

Hi.. Its been a month that i am using Mintop 2percent .. Yesterday only I read the side effects of this medicine on a blog(that if you have started using this medicine , you have to use this medicine for years and if you happen to stop this medicine .. Than you will be bald very soon). Just wanted to ask shud I stop using Mintop right away ?How wil I get rid of this .. Please help
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi there,
I assume that your product contains 2% Minoxidil,if so then you don't have to worry about.
The point is that this medicine increases the blood supply to the hair follicles if you are suffering from AndroGenetic Alopecia,and due to increased blood supply the hair will not only regrow but the existing hair fall can be stopped.
You should be using it regularly if you want to have the continuous results once you stop using it the hair which were refrozen by the medication can become thin and in the long term can be lost again.
It has got nothing to do with hair which you had before its usage.
It is said that one must use Minoxidil for at least a year to have better results and if not helping then it should be discontinued.
I hope I have made your doubt clearer.
Thanks and all the best.
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor